ITEM METADATA RECORD
Title: Deriving distance metrics from generality relations
Authors: De Raedt, Luc ×
Ramon, Jan #
Issue Date: Feb-2009
Publisher: North Holland
Series Title: Pattern Recognition Letters vol:30 issue:3 pages:187-191
Abstract: Many pattern recognition and machine learning approaches employ a distance metric on patterns, or a generality relation to partially order the patterns. We investigate the relationship amongst them and prove a theorem that shows how a distance metric can be derived from a partial order (and a corresponding size on patterns) under mild conditions. We then discuss the use of the theorem. More specfically, we show how well-known distance metrics for sets, strings, trees and graphs can be derived from their generality relation.
ISSN: 0167-8655
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Informatics Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
prl.pdfArticle draft Published 127KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science